# SDR CALA2013110192558

- Difficulty date: October 31, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 65,019 hours, 24,567 cycles
- Engine: Iae V2527A5
- System (JASC): 2430 · DC Generating System
- Part: Fuse
- Part number: FU305
- Part serial: 4PB2
- Condition: Faulty
- Location: Bcl 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BCL 2 FAULT DISPLAYED ON UPPER ECAM SCREEN, ELECTRICAL.    REPLACED FUSE 4PB2 IAW WD24-38-01.  CHECKED NORMAL IAW 24-38-00-710-001.
